# SDR AWXA0000818

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6550531523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, EXT POWER RECEPTACLE DOOR FRAME DOUBLER CRACKED.  REMOVED DAMAGED AREA IAW ER 15-5311-00274-JS2 SHEET 2, TREATED IAW 737 SRM 51-00-00 FIG 23, FAB''D AND INSTALLED REPAIR FILLER IAW ER 15-5311-00274-JS2.
